# SDR AALA202411132793

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 23,396 hours, 9,343 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PS CHECK FOUND 3L EMERGENCY EXIT DOOR PRESSURE REQUIRE SERVICE.GAUGE READS APPROX 1600 PSI IN YELLOW BAND AND AMBIENT TEMP 55F. SERVICED 3L EMER EXIT DOOR PRESSURE IAW AMM 52-22-00. NO LEAKS NOTED. OK FOR SERVICE.
